# SDR COMA0460570

- Difficulty date: October 11, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 13,518 hours, 11,347 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5011 FLAPS FAIL CAUTION MESSAGE.  COULD NOT DUPLICATE.  INSPECTED FLAP SYSTEM, FOUND NO DEFECTS.
